# SDR ASAA2023120646574

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 59,171 hours, 17,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS NOTED EMERGENCY LT PHENOMENON. GROUNDED - YES. CYCLED EMERGENCY LTS SW. FROM COCKPIT AND AFT FLT ATTN STATION, ALL OPS TEST NORMAL PER MM 33-51-00. A/C GOOD FOR SVC.
